1
Medical Questions > Conditions and Diseases > Tuberculosis Forum

Are headache and rashes normal side effects?

Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....
User Profile
Hi Doc!

I have been taking Myrin-p forte, an anti-TB drug for a month now. My doctor said that I have to take it for two months. I have an inactive PTB. It's not contagious as what my doctor said since there are no signs or symptoms shown. Are headache and rashes normal side effects of the said drug? Will the result of my x-ray after two moths of taking that drug be favorable for me?

Thanks,
evelhein


Did you find this post helpful?
|

User Profile
replied March 18th, 2011
Tuberculosis Answer A21024
Hello and welcome to eHealth forum!

First of all any anti-tubercular treatment is taken for 6-9 months, and not for two months. Some regimens start with many drugs for 2 months and ten reduce them for the next 4-6 months. So do not stop after 2 months and ask your doctor about it. Rash yes, can be a side effect. It is unlikely that headache is due to drugs—it can be due to anemia, low or high BP, stress, weakness etc. If kidney or liver is being affected then it can raise the BP too. Yes, after two months there will be a lot of improvement. Please discuss this with your treating doctor. Hope this helps. Take care!



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Tuberculosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.